Genetics of Angelman syndrome.

Published

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Jiang, Y; Lev-Lehman, E; Bressler, J; Tsai, TF; Beaudet, AL

Published Date

  • July 1999

Published In

Volume / Issue

  • 65 / 1

Start / End Page

  • 1 - 6

PubMed ID

  • 10364509

Pubmed Central ID

  • 10364509

International Standard Serial Number (ISSN)

  • 0002-9297

Digital Object Identifier (DOI)

  • 10.1086/302473

Language

  • eng

Conference Location

  • United States